# SDR HEEA072667

- Difficulty date: April 18, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 7,741 hours
- System (JASC): 2311 · UHF Communications System
- Part: Transmitter
- Part number: 4000038
- Part serial: 564
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RATCHETING VOLUME KNOB. REPLACED VOLUME POTENTIOMETER.  REPAIRED PROBLEM.  BENCH CHECK GOOD.
